Welcome to our community! I'm so glad you found us.
Prednisone lowers the immune function, which is exactly opposite of what you need to fight the Lyme infection. Are you slowly weaning off of the prednisone? If not, it will cause rebound issues.
If you have a really good LLMD that can treat you, then they can help you wean off of the prednisone and get back into treatments.
And to be honest, it sounds like an allergic reaction to the Doxy. I would encourage you to stop taking the Doxy if you are still on it, stay on the prednisone until you can find someone that can help you wean off of it and find a LLMD that can get you started into good Lyme treatment.
If you don't have a LLMD already, we can likely help with that as well - just let us know!
And the bulls eye rash is only produced when a person has Lyme (although it only happens in about 40% of the cases), so there's no mistaking those bulls eye rashes. you have Lyme no matter what any testing says, so I'm glad you have been taking pictures!!
Please do let us know how we can be of help!
Hi Traveler, thank you for your reply and info. I only just took the first Doxy about
an hour ago. The hives, rash and other issues have been going on since June 23rd. So it is not a reaction to the Doxy.
I am going to call and make an appt. tomorrow to see my doc and see about
further testing and stopping the Pred.